# SDR IXXA0200032S

- Difficulty date: March 6, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 70,276 hours, 22,304 cycles
- System (JASC): 5240 · Service Doors
- Part: Threshold
- Condition: Corroded
- Location: C-1 Door
- Part time: 70,276 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE C-1 DOOR UNDER THE THRESHOLD PLATE.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR FILLER AND DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL MAINTENANCE MANUAL.
